# SDR SWAA2020022874891

- Difficulty date: January 24, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 61,080 hours, 36,269 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140A1281
- Condition: Corroded
- Location: Bs 847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SHEAR TIE CORRODED AT BS. 847, BETWEEN STR. 27L TO STR. 26L.  / R&R SHEAR TIE PER DWG & SRM.
